| Model Number |
67N035 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Codes |
Airway Obstruction (1699); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/07/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was unable to be evaluated as it was not returned.If the device is received in the future an evaluation will be performed.The reported event was unable to be confirmed or replicated.A cause of the reported event could not be determined at this time.A dhr review was performed subsequent to the manufacturing of the device and prior to its release.No problems or issues were identified during this dhr review.
Event or Problem Description
Per user facility medwatch (b)(4).It was reported that a large leak around the trach tube was noted immediately upon insertion despite the cuff being inflated with 2.5cc sterile h2o.The trach was eventually able to be swapped with a working tracheostomy, resolving the event.
Additional Manufacturer Narrative
Other, other text: this remediation mdr was generated under protocol b10010116, as a result of warning letter cms# 617147., corrected data: corrected information provided in b1, b2, h1 and h6 (patient code).